Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dark spots on the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello,I have a small (about a cm in diameter) spot on the head of my penis. It's slightly darker than the surrounding tissue, smooth and isn't at all raised. It's been there for 4-5 days and hasn't really changed. I don't feel it at all (no irritation). Any ideas on what this could be? Should I see a urologist to get it checked out?Thank you.
Doctor :   Hi
Doctor :   Let me read your query
User :   Hi Dr.
Doctor :   What is your age?
User :   I am 30.
Doctor :   Do you have only one spot?
User :   only one, yes.
Doctor :   Is the spot largely in contrast in color with the surrounding skin?
User :   It's a bit darker.
Doctor :   Are you sexually active?
User :   yes
Doctor :   is the color getting darker day by day?
User :   I don't think it has changed in the past few days.
Doctor :   Is the spot near the urethral opening on the head of the penis?
User :   it is right along side of the urethral opening.
Doctor :   Ok, leave it
Doctor :   It is just another hyperpigmentation
Doctor :   It should not worry you
User :   ok. do you know what the cause would be?
Doctor :   Maintain a good personal hygiene
User :   i do maintain good personal hygiene.
Doctor :   Usually these things are because of retention of wastes on the penis after the semen or smegma
Doctor :   It one does not wash the private parts after a sexual encounter or masturbation
Doctor :   Secondly, allergic to condoms ( some use)
User :   that could be it. how long does this typically last?
Doctor :   That is unpredictable as it fades away or remain dormant as it is
User :   ok. thank you for your help. I feel better about it now.
Doctor :   Pleasure speaking to you.
Doctor :   Thank you for consulting me
User :   have a good day.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor